Skip to Content

I'm on prolia, does it make face flushed & heart rate increase & nausea?

Responses (1)

sara12345 5 Jan 2014

My bad effects from Prolia included an inflamed face. Also my jaw bones hurt a lot, my bones hurt and my tongue hurt. A year and half later after that one injection, I still have inflamed skin all over that reacts to things like it never did before. E.g., to pet my cats, it feels like fiberglass afterwards. And I still have bone pain everywhere and I can't eat anything the slightest bit acidic, e.g. tomato sauce or my tongue hurts even more than it does normally. Plus my parathyroid blood levels went sky high for about 8 months. There are worse stories than mine out there of women who were hospitalized which is listed in the literature. But I would rather have gone to the hospital than to have these permanent side effects.

Rose-srg 21 Mar 2014

Because of these side effects and more I have heard about I am scared to death to take this drug ...

Rose-srg 21 Mar 2014

Hope you feel better soon

Tapplegate 21 Mar 2014

Face is not flushed now but I keep having cold sores in my mouth all the time! It really hurts! I don't have increased heart rate now. I stay so tired, stay hungry

sara12345 21 Mar 2014

That was something that I left out. I had a lot of sores in my mouth after the Prolia injection, but I don't think that they were cold sores, which I do sometimes get on my lips.

Mike13A5P 24 Apr 2014

Hopefully you are now feeling better. It is hard to believe that after a year and a half you still have side effects. Not good. Usually drugs will, over time, work themselves out of your system but not in your case. I am also on Prolia. Nothing bad after the first injection but not so on the second as I am having side effects but not nearly to the degree of yours. Some have had no issues with the drug but others, like you, have been nailed. The fact is that all drugs come with side effects and it is all a risk when we take them.

sara12345 24 Apr 2014

I am really interested in what side effects you had from your second injection. Are you planning to get a third injection? My mother had bad osteoporosis, but lived to 88 years without any bone breaks. Granted that she was careful, but many of the other medications like Fosamax can have permanent side effects as well. I'm hoping to take after my mother.

sara12345 24 Apr 2014

P.S. to my comment right above. Yes, the side effects continue from the Prolia. And yes all drugs have side effects, but very few have permanent side effects. The only other kinds of drugs that I've heard can be permanent, are the ones leading to tardive dyskinesia. But often just stopping them can stop the TD. I'm sure there could be others, but I think that it is fairly rare.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions